# SDR CALA2025120311727

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 56,077 hours, 20,153 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 146A74106
- Condition: Missing
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS LAV SERVICE PANEL IS MISSING. INSPECTED TAIL SECTION AFT OF CUTOUT AND STAB AREA. NO FURTHER DAMAGE NOTED.  COMPLETED INSTALLATION WASTE TANK SERVICE PANEL REF AMM 52-49-07.
